MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FEM LT SZ 5 NAR CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE CR FEM LT SZ 5 NAR CEM; ATTUNE IMPLANT : KNEE FEMORAL
Model Number 1504-00-125
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Adhesion(s) (1695)
Date of Event 12/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient received a left attune total knee to treat osteoarthritis.The patella was resurfaced and depuy cement x 2 was utilized.There were no indicated intra-operative complications.Patient received a left knee revision to address tibial tray loosening at the cement to implant interface.The surgeon noted the tibial tray and femoral component were both malpositioned in significant varus.Fibrous tissue and osteolysis were debrided extensively.The tibial tray, tibial insert, and femoral component were revised.The patella component was retained.The patient was revised with competitor products and cement.There were no indicated intra-operative complications.Doi: (b)(6) 2014, dor: (b)(6) 2020, left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE CR FEM LT SZ 5 NAR CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND - 9616671
loughbeg, ringaskiddy co
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12960214
Report Number1818910-2021-27472
Device Sequence Number20185872
Product Code JWH
UDI-Device Identifier10603295041146
UDI-Public10603295041146
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model Number1504-00-125
Device Catalogue Number150400125
Device Lot Number406914
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2021
Supplement Date Received by Manufacturer12/14/2021
Initial Report FDA Received Date12/08/2021
Supplement Report FDA Received Date12/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/26/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FEM LT SZ 5 NAR CEM.; ATTUNE CR RP INSRT SZ 5 5MM.; ATTUNE MEDIAL DOME PAT 32MM.; ATTUNE RP TIB BASE SZ 4 CEM.; SMARTSET GMV 40G US EO.; SMARTSET GMV 40G US EO.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale